# SDR UPS07249687

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Airstairs Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LWR AFT BODY OVERHEAT WARNING LIGHT ILLUM.  ALL EPR INDICATIONS INOP.  STDBY HYD OVERHEAT LT ILLUM.  CAPT'S RADIO INTERMITTENT CREW WAS ASKED TO DEVIATE DUE TO WEATHER, BUT DECLARED EMERGENCY DUE TO VARIOUS MALFUNCTIONS.  FOUND BLOWN DUCT IN AIRSTAIRS COMPARTMENT.
